Alert archive / Montana / Blizzard Warnings in 2017

Blizzard Warning 1, NWS Great Falls, MT

January 12, 2017

NWS Great Falls, MT issued this blizzard warning at Jan 12, 2017, 9:34 PM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2017, 9:34 PM MST (04:34 UTC)
Expired
Jan 13, 2017, 11:00 AM MST
In force
13 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

361 
WWUS45 KTFX 130434
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
934 PM MST THU JAN 12 2017

MTZ009-131500-
/O.UPG.KTFX.WW.Y.0004.000000T0000Z-170113T1500Z/
/O.NEW.KTFX.BZ.W.0001.170113T0434Z-170113T1500Z/
NORTHERN ROCKY MOUNTAIN FRONT-
934 PM MST THU JAN 12 2017

...BLIZZARD WARNING IN EFFECT UNTIL 8 AM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL 8 AM MST FRIDAY. THE WINTER
WEATHER ADVISORY IS NO LONGER IN EFFECT.

* LOCATIONS...BROWNING, LOGAN PASS, AND MARIAS PASS.

* TIMING...STRONG WINDS WILL CONTINUE WIDESPREAD SIGNIFICANT
  BLOWING AND DRIFTING SNOW ALONG THE ROCKY MOUNTAIN FRONT INTO
  FRIDAY MORNING. SOME HIGHWAYS HAVE ALREADY BEEN CLOSED DUE TO
  NEAR ZERO VISIBILITY...PARTICULARLY TO THE WEST AND NORTHWEST 
OF BROWNING. 

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* IMPACTS...BLOWING SNOW WILL CAUSE WHITEOUT CONDITIONS IN SOME 
AREAS...AND PREVIOUSLY PLOWED ROADS WILL BECOME SNOW COVERED 
ONCE AGAIN.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1 .

&&

$$

MTZ048-131500-
/O.CON.KTFX.WW.Y.0004.000000T0000Z-170113T1500Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
934 PM MST THU JAN 12 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST
FRIDAY...

* LOCATIONS...CHOTEAU.

* TIMING...STRONG WINDS WILL CONTINUE WIDESPREAD BLOWING AND 
  DRIFTING SNOW ALONG THE ROCKY MOUNTAIN FRONT INTO FRIDAY 
  MORNING.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* IMPACTS...BLOWING SNOW WILL CAUSE NEAR WHITEOUT CONDITIONS IN 
  SOME AREAS...AND PREVIOUSLY PLOWED ROADS WILL BECOME SNOW 
  COVERED ONCE AGAIN.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW
AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1 .

&&

$$

MTZ010-012-044>046-049>051-131500-
/O.CON.KTFX.WW.Y.0004.000000T0000Z-170113T1500Z/
EASTERN GLACIER-CASCADE-TOOLE-LIBERTY-EASTERN PONDERA-
EASTERN TETON-JUDITH BASIN-FERGUS-
934 PM MST THU JAN 12 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST
FRIDAY...

* LOCATIONS...STANFORD, CONRAD, CHESTER, SHELBY, CUT BANK, GREAT 
  FALLS, KINGS HILL PASS, LEWISTOWN, AND LEWISTOWN DIVIDE.

* TIMING...GUSTY WINDS WILL LIKELY CAUSE WIDESPREAD BLOWING AND 
  DRIFTING SNOW ACROSS PORTIONS OF NORTH CENTRAL AND CENTRAL 
  MONTANA INTO FRIDAY MORNING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...BLOWING SNOW WILL REDUCE VISIBILITY TO LESS THAN ONE 
  MILE AT TIMES...AND PREVIOUSLY PLOWED ROADS WILL BECOME SNOW 
  COVERED ONCE AGAIN.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW
AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1 .

&&

$$
3 follow-up statements
299 
WWUS45 KTFX 131032
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
332 AM MST FRI JAN 13 2017

...IMPACTS FROM BLOWING SNOW TO CONTINUE THIS MORNING...BUT
CONDITIONS WILL GRADUALLY IMPROVE BY LATE MORNING...

MTZ009-131800-
/O.EXT.KTFX.BZ.W.0001.000000T0000Z-170113T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
332 AM MST FRI JAN 13 2017

...BLIZZARD WARNING NOW IN EFFECT UNTIL 11 AM MST THIS MORNING...

* LOCATIONS...BROWNING, LOGAN PASS, AND MARIAS PASS.

* TIMING...AREAS OF BLOWING AND DRIFTING SNOW WILL CONTINUE
  THROUGH MID TO LATE MORNING CAUSING POOR VISIBILITY. WEATHER
  CONDITIONS WILL GRADUALLY IMPROVE LATE THIS MORNING. 

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...WHITEOUT CONDITIONS WILL REMAIN POSSIBLE IN SOME AREAS
  THROUGH THIS MORNING DUE TO BLOWING SNOW. PREVIOUSLY PLOWED
  ROADS WILL BECOME SNOW COVERED ONCE AGAIN. THESE CONDITIONS WILL
  CONTINUE TO CAUSE SIGNIFICANT IMPACTS TO ROADS AND TRAVEL IN
  THIS AREA THROUGH THE MORNING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. BLOWING SNOW WITH STRONG WINDS AND POOR 
VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT 
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF 
YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET 
STRANDED...STAY WITH YOUR VEHICLE.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1 .

&&

$$

MTZ010-012-044>046-048>051-131800-
/O.EXT.KTFX.WW.Y.0004.000000T0000Z-170113T1800Z/
EASTERN GLACIER-CASCADE-TOOLE-LIBERTY-EASTERN PONDERA-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
332 AM MST FRI JAN 13 2017

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* LOCATIONS...CHOTEAU, STANFORD, CONRAD, CHESTER, SHELBY, CUT 
  BANK, GREAT FALLS, KINGS HILL PASS, LEWISTOWN, AND LEWISTOWN 
  DIVIDE.

* TIMING...GUSTY WINDS WILL CONTINUE TO CAUSE AREAS OF BLOWING AND
  DRIFTING SNOW ACROSS PORTIONS OF NORTH CENTRAL AND CENTRAL
  MONTANA THIS MORNING. CONDITIONS WILL IMPROVE BY LATE MORNING.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* IMPACTS...BLOWING SNOW WILL CAUSE REDUCTIONS TO VISIBILITY AT
  TIMES...AND PREVIOUSLY PLOWED ROADS WILL BECOME SNOW COVERED
  ONCE AGAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW
AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1 .

&&

$$

MARTIN
476 
WWUS45 KTFX 131639
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
939 AM MST FRI JAN 13 2017

MTZ012-044>046-049>051-131745-
/O.CAN.KTFX.WW.Y.0004.000000T0000Z-170113T1800Z/
CASCADE-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN-
FERGUS-
939 AM MST FRI JAN 13 2017

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER WEATHER ADVISORY.

DESPITE BREEZY WINDS ACROSS THE AREA...WEB CAMERAS DO NOT INDICATE
THAT WIDESPREAD BLOWING SNOW IS OCCURRING. HOWEVER...SOME DRIFTING
SNOW IS POSSIBLE INTO THE EARLY AFTERNOON HOURS...WHICH MAY
OBSCURE SOME ROAD SURFACES AT TIMES.

$$

MTZ009-131800-
/O.CON.KTFX.BZ.W.0001.000000T0000Z-170113T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
939 AM MST FRI JAN 13 2017

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* LOCATIONS...BROWNING, LOGAN PASS, AND MARIAS PASS.

* TIMING...STRONG WINDS WILL CONTINUE THE BLOWING AND DRIFTING OF
  SNOW THROUGH THIS MORNING...CAUSING POOR VISIBILITY AT TIMES.
  WEATHER CONDITIONS WILL GRADUALLY IMPROVE LATE THIS MORNING INTO
  THIS AFTERNOON.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...WHITEOUT CONDITIONS WILL REMAIN POSSIBLE IN SOME 
  AREAS THROUGH THIS MORNING DUE TO BLOWING SNOW. PREVIOUSLY 
  PLOWED ROADS WILL BECOME SNOW COVERED ONCE AGAIN. THESE 
  CONDITIONS WILL CONTINUE TO CAUSE SIGNIFICANT IMPACTS TO ROADS 
  AND TRAVEL IN THIS AREA THROUGH THE MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. BLOWING SNOW WITH STRONG WINDS AND POOR
VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...
MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST
TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1 .

&&

$$

MTZ010-048-131800-
/O.CON.KTFX.WW.Y.0004.000000T0000Z-170113T1800Z/
EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT-
939 AM MST FRI JAN 13 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* LOCATIONS...CHOTEAU AND CUT BANK.

* TIMING...GUSTY WINDS WILL CONTINUE TO CAUSE AREAS OF BLOWING AND
  DRIFTING SNOW NEAR THE ROCKY MOUNTAIN FRONT THROUGH THIS
  MORNING. CONDITIONS WILL IMPROVE BY LATE MORNING.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...BLOWING SNOW WILL CAUSE REDUCTIONS TO VISIBILITY AT
  TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW
AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1 .

&&

$$
666 
WWUS45 KTFX 131804
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1104 AM MST FRI JAN 13 2017

MTZ009-132200-
/O.EXP.KTFX.BZ.W.0001.000000T0000Z-170113T1800Z/
/O.NEW.KTFX.WW.Y.0005.170113T1804Z-170113T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-
1104 AM MST FRI JAN 13 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...
...BLIZZARD WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
WEATHER ADVISORY FOR BLOWING SNOW...WHICH IS IN EFFECT UNTIL 3 PM
MST THIS AFTERNOON.

* LOCATIONS...BROWNING, LOGAN PASS, AND MARIAS PASS.

* TIMING...GUSTY WINDS WILL CONTINUE THE BLOWING AND DRIFTING OF
  SNOW INTO THIS AFTERNOON...CAUSING POOR VISIBILITY AT TIMES.
  WEATHER CONDITIONS WILL CONTINUE TO IMPROVE THROUGH LATE
  AFTERNOON.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...BLOWING SNOW WILL CAUSE REDUCED VISIBILITY AND
  DRIFTING SNOW WILL OBSCURE ROADWAYS...BUT WHITEOUT CONDITIONS
  ARE NO LONGER EXPECTED.

* WEB PAGE: TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD 
  PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS 
  TAB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT 
VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW 
AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1 .

&&

$$

MTZ010-048-131915-
/O.EXP.KTFX.WW.Y.0004.000000T0000Z-170113T1800Z/
EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT-
1104 AM MST FRI JAN 13 2017

...WINTER WEATHER ADVISORY HAS EXPIRED...

WEB CAMERAS IN AREAS ADJACENT TO THE NORTHERN ROCKY MOUNTAIN FRONT
ARE NOT INDICATING SIGNIFICANT BLOWING AND DRIFTING OF SNOW. 
WINDS ARE ALSO EXPECTED TO CONTINUE DECREASING THROUGHOUT THE 
AFTERNOON...MAKING THE THREAT FOR ADDITIONAL BLOWING AND DRIFTING 
OF SNOW UNLIKELY.

$$

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this blizzard warning went out at Jan 12, 4:38 PM MST, 4 hours 56 minutes earlier.

Area forecast discussion, Jan 12, 4:38 PM MST, 4 hours 56 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
438 PM MST Thu Jan 12 2017

Updated Aviation Discussion

.DISCUSSION...

Tonight through Saturday...A relatively dry northwest flow aloft
will keep the forecast area mostly clear through Saturday, but
westerly winds will be gusty at times, mainly over the plains of
North Central and Central Montana. Winds have been gusty between
40 and 60 mph already along the Rocky Mountain Front, causing
widespread visibility-reducing blowing snow. As the surface trough
to the lee of the Rockies spreads east overnight, gusty westerly
winds will overspread the plains as well. Although gusts there
will not be quite as strong (mostly 35 to 45 mph), loose
relatively freshly-fallen snow will be easy to lift. Have
therefore expanded the Advisory for blowing snow east across the
Hi-Line to the Sweetgrass Hills, south along the plains adjacent
to the Rocky Mountain Front, and east from Great Falls to
Lewistown. Have also kept the expiration time the same (8 am
Friday). Will see how the winds react to the current snowpack
before deciding on whether or not to expand this Advisory farther
east. Late Friday morning through the overnight hours, winds will
generally decrease. A weak disturbance in the flow aloft may bring
gusty westerly winds back to the plains on Saturday. The
temperature forecast will be somewhat tricky over the next couple
of days, as the gusty winds could cause rapid warmups, but
lingering snowpack could hinder such warmups. Have kept
temperatures cooler than model guidance in the more wind-protected
Southwest Montana valleys, which could cause very cold overnight
temperatures due to the clearing skies. Warmer temperatures are
expected closer to the east slopes of the mountains. Overall,
though, temperatures will remain cooler than normal.
Coulston

Saturday night through Thursday...A generally dry and breezy
pattern to transition into more active...but warm...weather.
Saturday night will start with a weak shortwave traversing across
the CWA...however...limited moisture will allow for mainly dry
conditions with a few clouds. Sunday through Monday we then find
ourselves in northwest flow with limited moisture and weak
disturbances at times. Little sticks out as a potential weather
maker so continued dry condtions...with only a few isolated snow
showers across the western mountains. Each weak disturbance Sunday
through Monday does bring an increased gradient at
times...providing for some breezy winds. Nothing looks high wind
at this point...but if a loose snowpack continues...blowing and
drifting snow will be possible. Tuesday through the rest of the
work week we then see a potential development of an atmospheric
river similar to the previous weeks active weather...with breezy
winds at times. The main difference with this new feature is the
amount of warm air associated with the mentioned feature. 700 mb
temps hover around the -6 to -10 C range during the event...with
breezy downsloping air bringing the 800 mb temps above 0 at times.
The result of all this warm air could be a messy mix of
rain...freezing rain...and perhaps some snow at times...across the
lower elevations as multiple disturbances and increased moisture
push through the area next week. Used model soundings and 800 mb
temps to try and include mention of this wintry
mix...however...confidence remains low on timing and locations at
this point...except across the south where mainly snow is
expected. With all this warm air...high and low temperatures will
be on the rise throughout the long term period. Models indicating
highs in the low to mid 40s possible by mid next week...with lows
in the 20s to even 30s. It will be interesting to see if the warm
air can overcome the recent snowfall. For now bumped down temps
slightly to account for snowcover. If we can get prolonged periods
above freezing...and combine that with the potential for rain
showers...there is a chance localized flooding is possible next
week due to quickly melting snow and perhaps ice jams. Be sure to
check back on the latest forecasts. Anglin

&&

.AVIATION...
Updated 2338Z.

Area remains under a dry NW flow aloft through Friday with surface
high pressure centered over western and SW MT and in the Dakotas
while a surface trough develops along the east slopes of the
Rockies. Clear skies and light winds will prevail across SW MT
terminals, though some patchy fog cannot be ruled out for a period
tonight. To the north, breezy SW surface winds will expand eastward
across the plains tonight. Strongest winds will be concentrated
along and adjacent to the Rocky Mtn Front where blowing snow may
reduce surface visibility at times as far east as the KCTB terminal.
Hoenisch

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  10  28  11  30 /   0   0   0   0
CTB   6  26   5  28 /   0   0   0   0
HLN  -5  16   1  24 /   0   0   0   0
BZN  -5  17  -3  24 /   0   0   0   0
WEY -11  17 -14  21 /   0   0   0  10
DLN  -5  18   0  26 /   0   0   0   0
HVR  -7  18  -3  22 /   0   0   0   0
LWT  10  28   8  31 /   0   0   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 8 AM MST Friday Cascade...Eastern
Glacier...Eastern Pondera...Eastern Teton...Fergus...Judith
Basin...Liberty...Toole.

Winter Weather Advisory until 8 AM MST Friday Northern Rocky
Mountain Front...Southern Rocky Mountain Front.

&&

weather.gov/greatfalls

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 13, 11:04 AM MSTWinter Weather AdvisoryTFX27 hr

Nearby

Blizzard Warnings in Montana, 2017Every blizzard warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.